Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Will consuming medical marijuana interfere with heart and rhythm disorders ?

I am a 18 yr old guy who has long QT, atrial fribultion, and ventricular tachacardia, I am also on 120mg of propranolol 3 times a day, 250mg of mexiletine 3 times a day, 120mg of deltiazem 3 times a day, 16mg of atacand once a day and, 3.75mg of warfarin or coumadin. I was wondering if using medical marijuana to help with my severe anxiety would interfere with my heart arythmias and or with my medicines? Any help will be greatly appreciated. -Thanks
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HealthCareMagic

Hi Miles, you need to kindly understand that all above anti arrhythmic drugs have been prescribed in order to control the rate and rhythm of heart, if you in case take Marijuana, it is an CNS stimulant, it will definitely alter the heart rate and rhythm... hence you must not take it strictly.. if you try to do so it can be fatal... Hope I have answered your question..

Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor